# SDR UPS08852946

- Difficulty date: July 29, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 240 Lbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1 MAIN CABIN, SEAT TRACK PLUG DAMAGED AND ATTACH SCREWS (2EA) TOO HIGH-S TA. 240 LBL 45.  REMOVED AND REPLACED PLUG AT MAIN CABIN SEAT TRACK STA 240 LBL 45 IAW SRM 51-3-00 PG1.
